×

zbMATH — the first resource for mathematics

Continuity and differentiability of triangular mappings. (English. Russian original) Zbl 1308.46082
Dokl. Math. 82, No. 2, 741-745 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 434, No. 3, 304-308 (2010).
The author studies continuity and differentiability of the so-called increasing triangular mappings. The studies of various aspects of a triangular mapping \(T_{\mu,\nu}\) for any pair of probability measures \(\mu\) and \(\nu\) on \(\mathbb{R}^n\) for which \(\nu=\mu \circ T_{\mu,\nu}^{-1}\) were initiated by V. I. Bogachev et al. [Sb. Math. 196, No. 3, 309–335 (2005); translation from Mat. Sb. 196, No. 3, 3–30 (2005; Zbl 1072.28010)]. The present work is a continuation of their and the author’s research in this field. In particular, the author describes some sufficient conditions under which \(T\) belongs to various Sobolev classes, where \(T\) denotes the increasing triangular mapping sending the measure \(\mu\) to the Lebesgue measure on \([0,1]^n\). For example, Theorem 1 describes a certain sufficient condition on the measure \(\mu\) under which \(T \in W_{\mathrm{loc}}^{1,\alpha}(\mathbb{R}^n)\) for \(\alpha>1\). Theorem 2 describes a certain sufficient condition on the measure \(\mu\) under which \(T \in W_{\mathrm{loc}}^{0,\gamma}(\mathbb{R}^n)\) for \(\gamma=(1-\frac{n}{\beta})^{n-1}\) with \(\beta > n\).
Under the assumptions that \(\mu\) and \(\nu\) are probability measures on the cube \(\Omega=[0,1]^n\) with positive probability densities \(\rho_{\mu}\) and \(\rho_{\nu}\), for which \(\rho_{\nu}\) is bounded away from zero and bounded, and \(\mu_n\) and \(\nu_n\) are probability measures on \(\Omega\) whose densities converge uniformly to \(\rho_{\mu}\) and \(\rho_{\nu}\), respectively, it is shown that the canonical triangular transformations \(T_{\mu_n,\nu_n}\) converge uniformly to \(T_{\mu,\nu}\) (cf. Theorem 4).
MSC:
46T20 Continuous and differentiable maps in nonlinear functional analysis
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
46G12 Measures and integration on abstract linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Bogachev, A. V. Kolesnikov, and K. V. Medvedev, Mat. Sb. 196, 3–30 (2005). · doi:10.4213/sm1271
[2] R. I. Zhdanov and Yu. V. Ovsienko, Vestn. Mosk. Univ., Ser. 1: Mat. Mekh., No. 1, 3–6 (2007).
[3] R. A. Adams and J. J. Fournier, Sobolev Spaces, 2nd ed. (Academic, Amsterdam, 2003), Vol. 140.
[4] V. I. Bogachev, Foundations of Measure Theory, 2nd ed. (Regulyarnaya i Khaoticheskaya Dinamika, Izhevsk), 2006) [in Russian], Vol. 2.
[5] V. I. Bogachev, Differentiable Measures and Malliavin Calculus (Moscow) (Regulyarnaya i Khaoticheskaya Dinamika, Izhevsk, 2008) [in Russian].
[6] T. Rad√≥ and P. V. Reichelderfer, Continuous Transformations in Analysis (Springer-Verlag, Berlin, 1955). · Zbl 0067.03506
[7] D. E. Aleksandrova, Teor. Veroyatn. Ee Primen. 50(1), 145–150 (2005). · doi:10.4213/tvp162
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.